# SDR SWAA2024041162308

- Difficulty date: March 12, 2024
- Submitted: April 11, 2024
- Operation: Air carrier
- Aircraft: N8317M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36992
- Aircraft time: 38,198 hours, 17,844 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: UNKNOWN
- Condition: Elongated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE PLATE ACCESS PANEL 644BB FLAP SUPPORT FAIRING 8 AT RT WING 2024-165916<[01] REPLACED PLATE ACCESS PANEL 644BB FLAP SUPPORT FAIRING 8 AT RT WING I.A.W. B737-800 SRM 51-40-02-0G-0;[02] CERTIFIED WORK PERFORMED
